It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 61 - 80 of 246 for ultram withdrawals. (0.003 seconds)


... Again, not a "narcotic" such as codeine or morphine but Ultram is a "synthetic narcotic" and for some on this board has caused just as many serious withdrawals as any "real narcotic. ... (17 replies)
... I experienced tingling in my hands and feet when coming off Ultram...and I know I don't have nerve problems. Everyone is different with withdrawals...you got lucky you had not side effects when stopping, kat, because most people do! michelle (22 replies)
Ultram
Dec 31, 2003
... Kel; Ultram is a synthetic analgesic compound (synthetic opiate) that is addictive (physically & psychologically) and after I used it I found the withdrawals associated with it to be very nasty in comparison to vicodin (hydrocodone) It is a pain reliever many Dr's prescribe as they think it's not as addictive in nature but I assure you it can be every much as addictive as... (2 replies)

Ultram
Dec 31, 2003
... Be careful with the Ultram- it is not actually considered a narcotic, but it is a form of an opitate (narcotic). I have heard horror stories of people becoming addicted and the withdrawals- not trying to scare you, just help out! Glad to hear from you. Aside from this, how are you...really? Michelle (2 replies)
... is ultram good for opiate withdrawals, if so Im gonna get some, my friend said he would give me 70 to take out of town if I needed them, do I need them withdrawing from oxycontin?? will they help?? (31 replies)
... I had a friend that was in rehab two times for being addicted to ultram.. It was awful.. It was labled as nonaddictive when it first came out, but they had since changed it to a narcotic. So be careful. I have found that darvecets are easier to come off of without withdrawals..hope this helps (3 replies)
... I have been taking around 10-12 10 mg Lortabs for about a year now. While I still enjoy the feelinhg, I know I have to quit while I am still ahead. I went about two days without any some time back and the leg and arm pains were incredible. I was completely miserable. I also could not sleep and wasn't interested in eating. While I knew is I could make it for another couple... (10 replies)
... Hi guys. Last night I posted about only taking 7 ultram yesterday. ... (2 replies)
... I've been taking tramadol for about 5 months for mild shoulder/neck pain. Being prone to pill-popping, I got hooked on them (physically). I've run out twice and went into withdrawals. I know many will debate this, but it was horrible. I felt like I was going through some kind of street drug WD. Anyhow, so I haven't been able to stop. I have been on a tapering for about two... (1 replies)
... inded to the Tylenol and took it out of the body. I don't know about the Hydrocodone part of the pills. All I remember is I was there for three days and had no withdrawals at all. But I would not recommend it. ... (61 replies)
... Hi there, I have a lot of experience with exactly this issue. Tramadol IS a real opioid. It is an agonist at the Mu opioid receptors, just like Oxycodone, Hydrocodone, Morphine, etc. It also, however, has effects on serotonin and norepinepherine. It acts simultaneously as an opioid and an SSRI, although a short acting SSRI. There IS a withdrawal syndrome called SSRI... (1 replies)
... ramadol. That is the reward for your pain, and it is worth it. I am over 30 days without tramadol now, and the methods some of us have posted on dealing with the withdrawals do actually work, like the green tea, hot baths, and all the things that lets you know that you are doing something to get this vile drug out of your body. ... (4 replies)
... Good for you to make the choice you have to stop taking the medication. It scares the crap out of me though that you were using such small amounts and suffered. Today I am starting a very aggressive wean down plan off of 12-16 pills a day! I started my own thread.. your advice would be great! If you don't care for your new Dr than you do have the option to find another... (3 replies)
... Well I have been on 1 pill a day for two and a half weeks now and I am feeling better. My new doc told me to eighter give up or go back to taking two pills a day for awhile longer or just take it for the rest of my life. I do not like my new doctor. My old doctor moved and they gave me a new doctor that doesn't listen or even care. (3 replies)
... Have you thought about seeking therapy from a certified substance abuse counselor? I ask because there are two parts to addiction, the physical and the psychological. I know it probably sounds bogus, but there is a good chance that some of your pain is psychological. I'm not saying that all of your pain is, I know Crohn's disease can be very painful, but it's worth a try. Plus... (3 replies)
... jumbo, it tricks your brain into thinking it is on a narcotic. The withdrawals can be horrible and I would be under supervision as you taper off. ... (3 replies)
... you are abusing them plain and simple,and you know it.you would not run out early if you werent abusing them so let this be a wake-up call.if you got pain then take what is scribed and not one extra.we all here started out just taking one extra every now and then and you can see what happened to us.also the ultram is what is stopping the w/ds right now.get back to taking as... (9 replies)
... I am not sure if this helps anyone or not, but I can tell you that it was easy for me to put down the tramadol when I noticed I was having physical withdrawals from it. I believe anytime addicts are going through wds it helps to remember it is only temporary, one day or minute at a time, and breathe..... ... (18 replies)
... ll begin to feel the withdrawals coming on. Extreme fatigue, your body aches all over. ... (15 replies)
... Hello! I just stopped taking Tramadol 1 month ago and went through severe withdrawals. You can click on my user name and look at my previous posts. I started posting here the night that I discontinued use. Tramadol plus anti-depressants is really a bad idea. They both raise serotonin levels in the brain and you can get serotonin syndrome. You can look this up on a search... (28 replies)


Associated Tags: lortab, tramadol, ultram, withdrawals

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 06:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!